Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Concept of Canonicity in Polysystem Theory

Rakefet Sheffy
Poetics Today
Vol. 11, No. 3 (Autumn, 1990), pp. 511-522
Published by: Duke University Press
DOI: 10.2307/1772824
Stable URL: http://www.jstor.org/stable/1772824
Page Count: 12
  • Download ($15.00)
  • Cite this Item
The Concept of Canonicity in Polysystem Theory
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[511]
    [511]
  • Thumbnail: Page 
512
    512
  • Thumbnail: Page 
513
    513
  • Thumbnail: Page 
514
    514
  • Thumbnail: Page 
515
    515
  • Thumbnail: Page 
516
    516
  • Thumbnail: Page 
517
    517
  • Thumbnail: Page 
518
    518
  • Thumbnail: Page 
519
    519
  • Thumbnail: Page 
520
    520
  • Thumbnail: Page 
521
    521
  • Thumbnail: Page 
522
    522